# SDR SWAA2015101644978

- Difficulty date: September 13, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 70,140 hours, 58,135 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532434
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, TE UPPER SPAR CHORD CRACKED, RSS 222.2.  REPAIRED CHORD IAW EA.
